# SDR CALA2023042101207

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 112,434 hours, 11,665 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 4885501001
- Part serial: 0758
- Condition: Warning Message
- Location: L2
- Part time: 112,431 hours, 11,662 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT CONTROL SYS EICAS STATUS ANY CONDITION OF THE FLIGHT CONTROL SYSTEM OR IT''S SYSTEM INTERF ACES WHICH WOULD PREVENT DISPATCH. FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2711510 FLIGHT STATUS: L INTERMITTENCE CODE: H PH: CRUISE    NARRATIVE:  PRIMARY FLIGHT COMPUTER (LEFT) CMC MSG#  2710510 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE NARRATIVE:  PRIMARY FLIGHT COMPUTER (RIGHT) REPLACED L2 ACE UNIT REF AMM 27-02-02. ALL GROUND TEST PASSED. ALSO REPLACED #11 SPOILER EHSV (SOLONIOD VALVE) ALL OPS & LEAK CKS GOOD. REF AMM 27-61-14. ALL STATUS & MX MSG CLEARED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1461588  SN OFF 0758 UNIT, ACTUATOR   OFF 27-2700-9-0005 0758 ON 27-2700-9-0005 2793
